Chlorphenamine Maleate 2mg/5ml oral solution 150ml (Allerief)

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Allergy and OTC Hay Fever

Chlorphenamine Maleate 2mg/5ml oral solution 150ml (Allerief)

-BRAND MAY VARY-

Chlorphenamine 2mg/5ml oral solution 150ml (Allereif) is an antihistamine liquid oral solution used to relieve symptoms of hay fever.

Learn More...

    Quantity

£6.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

-BRAND MAY VARY-

Chlorphenamine 2mg/5ml oral solution 150ml (Allereif) is an antihistamine liquid oral solution used to relieve symptoms of hay fever.

Learn More...
A little more about Chlorphenamine Maleate 2mg/5ml oral solution 150ml (Allerief)
Chlorphenamine Maleate 2mg/5ml oral solution 150ml (Allerief): Things you need to know

 

What is Chlorphenamine 2mg/5ml oral solution 150ml?

 

Chlorphenamine is an antihistamine used to relieve the symptoms of hay fever, other allergies and itchy skin rashes.

 

It can be used to treat the itchiness, redness, swelling, tenderness and irritation that can be caused by hay fever, allergies, nettle rash, prickly heat, insect bites and more.

 

It is also indicated for the symptomatic relief of itch associated with chickenpox.

 

How does Chlorphenamine work?

 

Chlorphenamine blocks the histamine your body produces when you come into contact with an allergen. This keeps the histamine from telling your body to react to the allergen, effectively preventing symptoms of hay fever and allergy.

 

If you dont like taking tablets Chlorphenamine syrup is the ideal alternative for you.

 

Warnings and Precautions

Do not drink alcohol while you're taking chlorphenamine.

 

Speak to your GP before using if:

  • You are taking MAOIs (monoamine oxidase inhibitors), which are used for depression, or have taken them within the last 14 days

  • You are taking any medications to treat anxiety or help you sleep

  • You are taking any other medications containing antihistamines, including cough or cold medicines

  • You are taking medicines for epilepsy, e.g. phenytoin

  • You are pregnant, trying to become pregnant, or breastfeeding.

  • You have an underlying medical problem or are taking any other medicine or complementary therapy

 

Do not take if:

  • You are allergic to chlorphenamine or any of the other ingredients this medicine contains.

Keep out of the sight and reach of children.
Read the package leaflet before use.

Storage:
Store in a cool, dry place which is below 25 degrees C. Store in original packaging and do not use if expiration date printed on the carton has passed.

Ingredients

 

Active ingredient: Chlorphenamine Maleate

Other ingredients: purified water, glycerol (E422), maltitol liquid (E965), citric acid monohydrate, sodium benzoate (E211), mint flavour (containing ethanol 0.2 vol %).

How do I take Chlorphenamine 2mg/5ml oral solution 150ml?

 

Dosage:

Adults and children over 12 years and over: 10ml (4mg) every 4 to 6 hours. Maximum daily dose: 60ml (24mg) in any 24 hours.

 

Children aged 6 - 12 years: 5ml every 4 to 6 hours. Maximum daily dose: 30ml (12mg) in any 24 hours.

 

Children aged 2 - 6 years: 2.5ml every 4 to 6 hours. Maximum daily dose: 15ml (6mg) in any 24 hours.

 

Children aged 1 - 2 years: 2.5ml twice daily. The minimum interval between doses should be 4 hours. Maximum daily dose: 5ml in any 24 hours.

 

Children below 1 year: Not recommended.

What are the side effects of Chlorphenamine 2mg/5ml oral solution 150ml?

 

Common side effects include:

  • feeling sick (nausea)

  • sleepy

  • dizzy

You may also have difficulty concentrating, a dry mouth, headaches or blurred vision.

 

If you have a severe allergic reaction stop use straight away and seek medical assistance as soon as possible. 

 

Also if you have any concerns about the side effects speak to your GP or our pharmacist.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders